# SDR SWIA202162096

- Difficulty date: August 29, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT CARGO DOOR - OUTER HANDLE HOUSING HAS TWO AREAS OF DAMAGE. (MARKED)   (C-CHECK RO 10/30/2021)   REMOVED DAMAGED AND INSTALLED NEW AFT BAGGAGE DOOR OUTER HANDLE HOUSING (P/N 119992-5) DWG #CC670-38702 REV -C AND CRJ 700 SRM 51-42-21-001-001-A01. OPERATIONAL CHECKS AND LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
